Advertisement

Publications mathématiques de l'IHÉS

, Volume 95, Issue 1, pp 1–91 | Cite as

Un critère d’extension des foncteurs définis sur les schémas lisses

  • Francisco Guillén
  • Vicente Navarro Aznar
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Institut des Hautes Études Scientifiques et Springer-Verlag Berlin Heidelberg, 2002

Authors and Affiliations

  • Francisco Guillén
    • 1
  • Vicente Navarro Aznar
    • 1
  1. 1.Departament d’Àlgebra i Geometria, Facultat de Matemàtiques, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Espagne, guillen@cerber.mat.ub.esSpain

Personalised recommendations